MathSciNet Relay Station
MathSciNet bibliographic data
MR788286 (86j:17020) 17B56 (14M15 32M99)
Kumar, Shrawan Geometry of Schubert cells and cohomology of Kac-Moody Lie-algebras. J. Differential Geom. 20 (1984), no. 2, 389–431.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement